# SDR DALA2024091609028

- Difficulty date: September 15, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N367DN
- Make and model: Airbus A321-211
- Aircraft serial: 8713
- Aircraft time: 17,476 hours, 7,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3067, FOUND SEVERAL EMERGENCY EXIT SIGNS WITH THE LENSES SWAPPED. CORRECTIVE ACTION: REMOVED AND REINSTALLED LENSES IN CORRECT LOCATIONS REF A321 AMM 33-51. (LP 0558533)
